# SDR SWAA2023121126734

- Difficulty date: December 1, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 34,424 hours, 16,159 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING; BULB SEAL SUPPORT ANGLE BETWEEN DEFLECTION RIB AND UPPER FIXED PANEL SUPPORT ORSS 261 IS CRACKED AT O/B UPPER PANEL FASTENER (MARKED).<[01] REMOVED RIGHT WING; BULB SEAL SUPPORT ANGLE BETWEEN DEFLECTION RIB AND UPPER FIXED PANEL SUPPORT PER SRM 51-40-02.;[02] REMOVED AND REPLACED RIGHT WING; BULB SEAL SUPPORT ANGLE BETWEEN DEFLECTION RIB AND UPPER FIXED PANEL SUPPORT PER SRM 51-40-02.
